# SDR C2XA09TY268

- Difficulty date: November 25, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N17166
- Make and model: Emb EMB-145XR
- Aircraft serial: 145831
- Aircraft time: 12,727 hours, 7,136 cycles
- System (JASC): 2300 · Communications System
- Part: Icu
- Part serial: 9702
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RMU 2 INOP, RMU 1 NO TRANSPONDER.  REMOVED AND REPLACED NR 2 ICU IAW EMB 23-00-01.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
